Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 157, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 2, 2016, 12:01 AM CDT for Bossier Parish, Caddo Parish, Webster Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2016, 12:01 AM CDT (05:01 UTC)
- Expired
- May 2, 2016, 12:41 AM CDT
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 47 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 767 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.4
The text
As transmitted.
680
WUUS54 KSHV 020501
SVRSHV
LAC015-017-119-020600-
/O.NEW.KSHV.SV.W.0157.160502T0501Z-160502T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 AM CDT MON MAY 2 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
NORTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 100 AM CDT
* AT 1200 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GILLIAM...OR
22 MILES NORTH OF BOSSIER CITY...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGHILL...CULLEN...PLAIN DEALING...COTTON VALLEY...SAREPTA...HOSSTON...
SHONGALOO...GILLIAM...ALDEN BRIDGE...ROCKY MOUNT...COUCHWOOD...BOLINGER...
CAVETT AND IVAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3279 9392 3294 9391 3302 9332 3270 9331
TIME...MOT...LOC 0500Z 267DEG 23KT 3282 9380
HAIL...1.50IN
WIND...<50MPH
$$
092 follow-up statements
143
WWUS54 KSHV 020518
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 AM CDT MON MAY 2 2016
LAC017-020527-
/O.CAN.KSHV.SV.W.0157.000000T0000Z-160502T0600Z/
CADDO LA-
1218 AM CDT MON MAY 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CADDO PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE CADDO PARIS. THEREFORE THE WARNING FOR CADDO PARISH HAS BEEN
CANCELLED.
LAT...LON 3277 9379 3280 9379 3278 9382 3280 9382
3281 9380 3282 9379 3286 9378 3285 9380
3285 9381 3287 9380 3288 9382 3291 9382
3293 9380 3295 9384 3302 9332 3270 9331
TIME...MOT...LOC 0517Z 269DEG 25KT 3284 9366
$$
LAC015-119-020600-
/O.CON.KSHV.SV.W.0157.000000T0000Z-160502T0600Z/
BOSSIER LA-WEBSTER LA-
1218 AM CDT MON MAY 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN BOSSIER AND NORTHWESTERN WEBSTER PARISHES...
AT 1217 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLAIN DEALING...
OR 16 MILES SOUTHWEST OF SPRINGHILL...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SPRINGHILL...CULLEN...PLAIN DEALING...COTTON VALLEY...SAREPTA...SHONGALOO...
COUCHWOOD...BOLINGER...ALDEN BRIDGE...ROCKY MOUNT AND IVAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3277 9379 3280 9379 3278 9382 3280 9382
3281 9380 3282 9379 3286 9378 3285 9380
3285 9381 3287 9380 3288 9382 3291 9382
3293 9380 3295 9384 3302 9332 3270 9331
TIME...MOT...LOC 0517Z 269DEG 25KT 3284 9366
HAIL...1.50IN
WIND...<50MPH
$$
09235
WWUS54 KSHV 020541
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1241 AM CDT MON MAY 2 2016
LAC015-119-020551-
/O.CAN.KSHV.SV.W.0157.000000T0000Z-160502T0600Z/
BOSSIER LA-WEBSTER LA-
1241 AM CDT MON MAY 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOSSIER AND
NORTHWESTERN WEBSTER PARISHES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3277 9379 3280 9379 3278 9382 3280 9382
3281 9380 3282 9379 3286 9378 3285 9380
3285 9381 3287 9380 3288 9382 3291 9382
3293 9380 3295 9384 3302 9332 3270 9331
TIME...MOT...LOC 0539Z 267DEG 23KT 3285 9347
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 10:21 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 1, 10:21 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1021 PM CDT SUN MAY 1 2016 .DISCUSSION... WIDELY SCATTERED CONVECTION..INCLUDING ISOLATED SEVERE STORMS...CONTINUE TO DEVELOP NEAR A QUASI-STATIONARY FRONT LOCATED FROM KLFK...TO KMNE...TO KCDH. SOME OF THE STORMS WERE QUITE ROBUST EARLIER THIS EVENING WITH REPORTS OF GOLF BALL SIZED HAIL IN UNION COUNTY ARKANSAS. 00Z KSHV SOUNDING SHOWED CAPE VALUES AROUND 2000 J/KG WHICH HAS PROVIDED PLENTY OF INSTABILITY. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE FOR ANOTHER COUPLE OF HOURS BUT INSTABILITY IS GRADUALLY DECREASING AND CONVECTIVE INTENSITY ALREADY APPEARS TO BE WANING. ISOLATED TO WIDELY SCATTERED CONVECTION SHOULD PERSIST FOR MUCH OF THE OVERNIGHT HOURS. ANOTHER BAND OF SHOWERS AND THUNDERSTORMS TO THE NORTHWEST OVER OKLAHOMA AND TEXAS WILL LIKELY ENTER THE CWA DURING THE EARLY MORNING HOURS AS A SHORTWAVE TROUGH MOVES ACROSS THE SOUTHERN PLAINS. POPS/QPF/WX GRIDS WERE TWEAKED A BIT BASED ON CURRENT ACTIVITY AND SOME MINOR CHANGES WERE MADE TO DEWPOINTS AND WINDS BASED ON LATEST OBS. HOWEVER...THE MAJORITY OF THE FORECAST FOR TONIGHT WAS LEFT INTACT. /09/ && .PREV DISCUSSION... /ISSUED 247 PM CDT SUN MAY 1 2016/ DISCUSSION... FRONTAL BOUNDARY THAT BROUGHT STG STORMS AND HEAVY RAINS ACROSS THE REGION EARLY IN DAY ON SATURDAY...HAS SETTLED OVER SOUTH LA/SE TX. SFC LOW DEVELOPED OVER EAST TX LAKES...WITH INVERTED TROUGH PIVOTING NWD AROUND LOW. A CONCENTRATED ARFEA OF CONVECTION HAS DEVELOPED OVER NORTHCENTRAL LA...JUST SOUTH OF I-20...ALONG THIS TROUGH. HAVE TAILORED POPS TONIGHT AND EARLY TOMORROW BASED ON NAM MODEL DEPICTION OF FOCUSING TROUGH MOVING TO NEAR I-30 CORRIDOR LATE THIS EVE...AND THEN SHIFTING BACK SWD OVERNIGHT. MEANWHILE...LARGER AREA OF CONVECTION ASSOCIATED WITH MAIN FRONTAL BOUNDARY TO THE SOUTH....WILL SNEAK INTO SOUTHERN CWA AND BRING HIGH CHANCE TO LIKELY COVERAGE...INTIL NW FLOW KICKS BOTH BOUNDARIES SOUTH OF AREA BY MONDAY EVE. OMEGA BLOCK PATTERN TO SET UP AND PROVIDE A NEEDED PROLONGED PERIOD OF DRYNESS ACROSS THE AREA WITH SEASONAL TO SLIGHTLY COOLER TEMPS THRU THE WEEK. INTRODUCED LOW POPS FROM THE WEST BY LATE IN THE WEEKEND./VII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 62 74 54 72 / 50 50 20 10 MLU 65 74 56 74 / 60 70 40 10 DEQ 55 70 48 72 / 50 20 10 10 TXK 59 71 51 72 / 50 40 10 10 ELD 61 72 53 72 / 60 60 20 10 TYR 59 71 51 72 / 50 30 10 10 GGG 61 72 53 72 / 50 40 20 10 LFK 65 75 56 75 / 60 60 30 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09
Hazardous weather outlook, May 1, 12:03 PM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1203 PM CDT SUN MAY 1 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>012-014-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>151-021715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA- 1203 PM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...MAINLY LATE THIS AFTERNOON AND OVERNIGHT...AS A WARM FRONT LIFTS NORTHWARD INTO THE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH MONDAY AFTERNOON...BEFORE A COLD FRONT MOVES THROUGH THE REGION AND BRINGS AN END TO THE RAIN FOR THE REMAINDER OF THE WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ013-017>022-TXZ152-153-165>167-021715- JACKSON-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1203 PM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG A SLOWLY NORTHWARD MOVING COLD FRONT THIS AFTERNOON...POSSIBLY BECOMING MORE WIDESPREAD DURING THE OVERNIGHT HOURS. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS...WITH THE POSSIBILITY OF ISOLATED FLOODING OF MAINLY LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS ALONG WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH MONDAY EVENING BEFORE A COLD FRONT MOVES US THROUGH THE REGION BRINGING AND END TO THE RAIN FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED THROUGH TONIGHT. VII
In the hours before
Local storm report, May 1, 8:09 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG W STRONG 33.11N 92.36W
05/01/2016 UNION AR LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 82 ON THE WEST SIDE OF STRONG.
&&
EVENT NUMBER SHV1600485
15Special weather statement, May 1, 8:20 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
820 PM CDT SUN MAY 1 2016
LAZ001-010-011-020200-
RED RIVER LA-DE SOTO LA-CADDO LA-
820 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...CENTRAL DE
SOTO AND NORTHWESTERN RED RIVER PARISHES UNTIL 900 PM CDT...
AT 820 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF MANSFIELD...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOGGY BAYOU...CARMEL...GRAND BAYOU...CASPIANA AND NINOCK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3209 9370 3238 9364 3237 9361 3235 9362
3235 9358 3233 9358 3234 9355 3231 9355
3231 9353 3229 9355 3230 9352 3227 9352
3228 9350 3224 9349 3226 9349 3226 9348
3225 9346 3224 9347 3223 9338 3200 9351
TIME...MOT...LOC 0120Z 212DEG 15KT 3211 9359
15Special weather statement, May 1, 8:44 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
844 PM CDT SUN MAY 1 2016
LAZ010-TXZ153-020230-
DE SOTO LA-SHELBY TX-
844 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 930 PM
CDT...
AT 844 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUXLEY...SOUTH MANSFIELD AND STANLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3180 9406 3208 9389 3197 9362 3185 9381
3185 9388 3181 9387 3175 9397
TIME...MOT...LOC 0144Z 216DEG 19KT 3183 9395
15Local storm report, May 1, 9:33 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL STANLEY 31.96N 93.90W
05/01/2016 E0.75 INCH DE SOTO LA PUBLIC
PENNY SIZE HAIL FELL IN STANLEY.
&&
EVENT NUMBER SHV1600486
15Special weather statement, May 1, 11:42 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 PM CDT SUN MAY 1 2016
LAZ001-002-TXZ126-020530-
BOSSIER LA-CADDO LA-MARION TX-
1142 PM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...NORTHWESTERN
BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN MARION
COUNTIES UNTIL 1230 AM CDT...
AT 1141 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER VIVIAN...OR 22 MILES SOUTHEAST OF ATLANTA...MOVING EAST AT 25
MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIVIAN...PLAIN DEALING...OIL CITY...HOSSTON...BELCHER...GILLIAM...GRAY...
BOLINGER...ALDEN BRIDGE...CAVETT AND ROCKY MOUNT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3288 9404 3294 9404 3302 9358 3272 9353
3276 9407 3288 9408
TIME...MOT...LOC 0441Z 262DEG 21KT 3284 9397
09Special weather statement, May 1, 11:44 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1144 PM CDT SUN MAY 1 2016 ARZ070>072-020530- MILLER AR-LAFAYETTE AR-COLUMBIA AR- 1144 PM CDT SUN MAY 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...SOUTHERN LAFAYETTE AND SOUTHEASTERN MILLER COUNTIES UNTIL 1230 AM CDT... AT 1143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BRADLEY...OR 21 MILES EAST OF ATLANTA...MOVING EAST AT 25 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRADLEY...TAYLOR...SMITHLAND...CANFIELD...WELCOME...BUSSEY...CANALE... PLEASANT VALLEY...MARS HILL...CORNELIUS...GIN CITY...MCKAMIE...FORT LYNN... LERCH AND STATE LINE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3332 9339 3303 9335 3302 9388 3322 9389 TIME...MOT...LOC 0443Z 262DEG 21KT 3312 9380 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:20 PM CDT | Special Weather Statement | SHV | Red River | 40 min |
| May 1, 8:44 PM CDT | Special Weather Statement | SHV | De Soto | 46 min |
| May 1, 9:03 PM CDT | Severe Thunderstorm Warning | SHV | De Soto | 42 min |
| May 1, 9:46 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 44 min |
| May 1, 11:42 PM CDT | Special Weather Statement | SHV | Bossier | 48 min |
| May 2, 7:28 AM CDT | Special Weather Statement | SHV | Caddo | 47 min |
| May 2, 9:00 AM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, Jackson, Lincoln and 1 more | 4 hr |
| May 2, 9:11 AM CDT | River Flood Warning | SHV | Bossier | 45 hr |
| May 2, 11:17 AM CDT | Areal Flood Advisory | SHV | Lincoln, Ouachita, Union | 3 hr |
| May 2, 11:28 AM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle, Sabine, Winn | 4 hr |
| May 2, 11:40 AM CDT | Areal Flood Advisory | SHV | Natchitoches | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.